# SDR SIMA950871

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 2 Mlg
- Part time: 1,964 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLJ - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN MLI AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS 12 INCHES OF INNER FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
